# SDR DALA14021720662

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 73,806 hours, 33,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27DEF EMERENCY LIGHTS INOPERATIVE. REPLACED UNDERSEAT CONNECTOR AT 27DEF IAW AMM 33-51.
